# SDR AALA202010209016

- Difficulty date: October 18, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 53,769 hours, 32,585 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 10215
- Condition: Out Of Tolerance
- Location: Zone 400 - Nac/P
- Part time: 47,811 hours, 20,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT CRUISE, FL 280, WITH REDUCTION OF POWER, RECEIVED MULTIPLE (2) COMPRESSOR/ENGINE STALLS WITH SELF RECOVERY.  MOMENTARY ECAM (LEFT ENGINE) THAT SELF CLEARED.  ACCOMPLISHED BORESCOPE ON NR 1 ENGINE WITH NO DEFECTS NOTED.  MAINTENANCE FOUND THE IP CHECK VALVE ON NR 1 ENGINE BUSHING OUT OF TOLERANCE AND REPLACED THE IP CHECK VALVE.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED, PER AMM 36-11-41.  SUPPLEMENTAL REPORT: ADDED TIMES AND CYCLES FOR AIRCRAFT TO SECTION 3.
